# SDR 01FDEA00873

- Difficulty date: October 2, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 28,248 hours, 24,155 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON T/O NR 2 SPOILER POPPED UP ON RT WING.  RESET FCC 1 & 2, RESET SPOILER PBS.  CHECK OK.
